Open Access
September, 1949 Representation of Probability Distributions by Charlier Series
R. P. Boas Jr.
Ann. Math. Statist. 20(3): 376-392 (September, 1949). DOI: 10.1214/aoms/1177729990


The paper describes some results concerning the representation of a function by linear combinations of the successive differences of the Poisson distribution, not necessarily the partial sums of the type $B$ series of Charlier.


Download Citation

R. P. Boas Jr.. "Representation of Probability Distributions by Charlier Series." Ann. Math. Statist. 20 (3) 376 - 392, September, 1949.


Published: September, 1949
First available in Project Euclid: 28 April 2007

zbMATH: 0041.24801
MathSciNet: MR31686
Digital Object Identifier: 10.1214/aoms/1177729990

Rights: Copyright © 1949 Institute of Mathematical Statistics

Vol.20 • No. 3 • September, 1949
Back to Top